# SDR 03048655

- Difficulty date: February 17, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVER WING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED OVER WING EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD. AIRCRAFT RELEASED FOR CONTINUED SERVICE
